Couldn't find what you looking for?

TRY OUR SEARCH!

hello, My last period was on 15.4.06 and until today (22.5.06) i havent have my periods. On 13.4.06, i took Pregnon (Emergency contraceptive pills) after 54 hrs of unprotected sex. But after 2 days of taking that pills i had my mensuration without any problems. After that i never had any unprotected sex. But it seems that my mensuration is getting delayed unexpectedly by a week now. I had my home pregnency test done on 20.5.06 in the early morning and it gave out a negative result. But so far i have had no pregnancy symptoms. Does that mean i am pregnant? Or is it because of the Emergenct contraceptive pills taht i took last month, thats resulting in delay of my periods? Or is it because i am pregnant since i had the emergency pills only after 54 hrs of unprotected sex? Please help me.

Loading...

Emergency contraception pills can cause your periods to be irregular and out of whack..

Anytime you have unprotected you are at risk for pregnancy...
Take a pregnancy test, an early one, it should be accurate.
Reply

Loading...